# SDR ASOA201000511

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 22,506 hours, 19,215 cycles
- Engine: Ge CF343B1
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Portable
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

USED PORTABLE O2 BOTTLE TO BELOW LIMITS, 2ND BOTTLE WOULD NOT WORK.  SERVICED BOTH PORTABLE O2 BOTTLES IAW CMM 35-31-01. OK FOR SERVICE.
